RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 077, 17 страниц (Mi sigma535)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

A Canonical Trace Associated with Certain Spectral Triples

Sylvie Paycha

Laboratoire de Mathématiques, 63177 Aubière Cedex, France

Аннотация: In the abstract pseudodifferential setup of Connes and Moscovici, we prove a general formula for the discrepancies of zeta-regularised traces associated with certain spectral triples, and we introduce a canonical trace on operators, whose order lies outside (minus) the dimension spectrum of the spectral triple.

Ключевые слова: spectral triples; zeta regularisation; noncommutative residue; discrepancies

DOI: https://doi.org/10.3842/SIGMA.2010.077

Полный текст: PDF файл (291 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/077/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1003.1210
Тип публикации: Статья
MSC: 58B34; 58J42; 47B47
Поступила: 11 марта 2010 г.; в окончательном варианте 13 сентября 2010 г.; опубликована 29 сентября 2010 г.
Язык публикации: английский

Образец цитирования: Sylvie Paycha, “A Canonical Trace Associated with Certain Spectral Triples”, SIGMA, 6 (2010), 077, 17 pp.

Цитирование в формате AMSBIB
\RBibitem{Pay10}
\by Sylvie Paycha
\paper A~Canonical Trace Associated with Certain Spectral Triples
\jour SIGMA
\yr 2010
\vol 6
\papernumber 077
\totalpages 17
\mathnet{http://mi.mathnet.ru/sigma535}
\crossref{https://doi.org/10.3842/SIGMA.2010.077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2769938}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282223900005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896063571}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma535
  • http://mi.mathnet.ru/rus/sigma/v6/p77

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Levy C., Jimenez C.N., Paycha S., “the Canonical Trace and the Noncommutative Residue on the Noncommutative Torus”, Trans. Am. Math. Soc., 368:2 (2016), 1051–1095  crossref  mathscinet  zmath  isi  elib  scopus
    2. Hartmann L. Lesch M. Vertman B., “On the Domain of Dirac and Laplace Type Operators on Stratified Spaces”, J. Spectr. Theory, 8:4 (2018), 1295–1348  crossref  mathscinet  zmath  isi
    3. Fahrenwaldt M.A., “Complex Powers of Abstract Pseudodifferential Operators”, Methods Funct. Anal. Topol., 24:4 (2018), 305–338  mathscinet  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:221
    Полный текст:23
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019